Show simple item record

Article

dc.creatorCabrerizo Jaraíz, José Luises
dc.creatorCarriazo Rubio, Alfonsoes
dc.creatorFernández Fernández, Luis Manueles
dc.creatorFernández Andrés, Manueles
dc.date.accessioned2016-10-19T10:42:09Z
dc.date.available2016-10-19T10:42:09Z
dc.date.issued1999-11
dc.identifier.citationCabrerizo Jaraíz, J.L., Carriazo Rubio, A., Fernández Fernández, L.M. y Fernández Andrés, M. (1999). Semi-slant submanifolds of a Sasakian manifold. Geometriae Dedicata, 78 (2), 183-199.
dc.identifier.issn0046-5755es
dc.identifier.issn1572-9168es
dc.identifier.urihttp://hdl.handle.net/11441/47770
dc.description.abstractWe define and study both bi-slant and semi-slant submanifolds of an almost contact metric manifold and, in particular, of a Sasakian manifold. We prove a characterization theorem for semi-slant submanifolds and we obtain integrability conditions for the distributions which are involved in the definition of such submanifolds. We also study an interesting particular class of semi-slant submanifolds.es
dc.description.sponsorshipPlan Andaluz de Investigación (Junta de Andalucía)es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofGeometriae Dedicata, 78 (2), 183-199.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectSasakian manifoldes
dc.subjectSlant submanifoldes
dc.subjectSlant distributiones
dc.subjectBi-slant submanifoldes
dc.subjectSemi-slant submanifoldes
dc.titleSemi-slant submanifolds of a Sasakian manifoldes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Geometría y Topologíaes
dc.relation.publisherversionhttp://download.springer.com/static/pdf/493/art%253A10.1023%252FA%253A1005241320631.pdf?originUrl=http%3A%2F%2Flink.springer.com%2Farticle%2F10.1023%2FA%3A1005241320631&token2=exp=1476874648~acl=%2Fstatic%2Fpdf%2F493%2Fart%25253A10.1023%25252FA%25253A1005241320631.pdf%3ForiginUrl%3Dhttp%253A%252F%252Flink.springer.com%252Farticle%252F10.1023%252FA%253A1005241320631*~hmac=beae5564bf77fdcb54a4e4c704a2d8ddbaeb7cdace5c426be982f1c8ba30d673es
dc.identifier.doi10.1023/A:1005241320631es
dc.contributor.groupUniversidad de Sevilla. FQM327: Geometria (Semi) Riemanniana y Aplicacioneses
idus.format.extent17 p.es
dc.journaltitleGeometriae Dedicataes
dc.publication.volumen78es
dc.publication.issue2es
dc.publication.initialPage183es
dc.publication.endPage199es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47770
dc.contributor.funderJunta de Andalucía

FilesSizeFormatViewDescription
Semi-slant submanifolds of a ...197.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional